# SDR DXTA2024040911445

- Difficulty date: April 8, 2024
- Submitted: April 9, 2024
- Operation: Air carrier
- Aircraft: N603QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0159
- Aircraft time: 5,917 hours, 3,749 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 603731
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER GEAR RETRACTION, RECEIVED AMBER GEAR DISAGREE N CAS WITH AMBER DN.  FOLLOWED ABNORMAL PROCEDURE AND EXTENDED LANDING GEAR.  LANDED AS SOON AS PRACTICAL AT KMDW.  R & R DOWNLOCK SWITCH IAW AMM 32-30-10. OPS CHECK GOOD.
